# SDR UPS05845502

- Difficulty date: August 31, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4772397U1
- Part serial: TAG505192
- Condition: Cracked
- Location: Bs 1760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONG END FITTING CRACKED AT STA 1760 L17R.  REMOVED AND REPLACED LONGERON END FITTING IAW DC-8 SRM 51-1-21.
